Georgia, 2009

Flash Flooding and Flooding in Georgia, October 12 to 13, 2009

October 12 to 13, 2009 · NWS FFC · 17 events in 10 counties and zones

Yet another flood event plauged north Georgia, just two weeks after the catastrohpic and historical flooding of late September. However, this event was considerably less severe than the September event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$67,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Yet another flood event plauged north Georgia, just two weeks after the catastrohpic and historical flooding of late September. However, this event was considerably less severe than the September event. A stationary front across the northern Gulf of Mexico and a large Canadian high across the northeast United States combined with abundant pacfic moisture and a strong southwesterly jet aloft, set the stage for a significant overrunning rain event across north Georgia. Several counties across north Georgia experienced minor to moderate flooding. Many streams, creeks, and rivers across this region were in flood once again for several days.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 12, 4:35 AM EST, 25 minutes earlier.

Area forecast discussion, Oct 12, 4:35 AM EST, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 AM EDT MON OCT 12 2009

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHORT TERM MODELS ARE IN GOOD AGREEMENT WITH HEAVY RAIN EVENT
SETTING UP FOR TODAY.  SURFACE HIGH PRESSURE CONTINUES TO BUILD
EASTWARD INTO SOUTHERN PORTIONS OF NEW ENGLAND...WITH COLD AIR
DAMMING AND A WEDGE SET UP BY THIS AFTERNOON.  GOOD ISENTROPIC LIFT
NOTED ABOVE THE WEDGE BY THIS AFTERNOON...WITH DEEP MOISTURE ACROSS
THE AREA...AND A 35-40KT LOW LEVEL JET.  RAINFALL AMOUNTS OF 2 TO 3
INCHES EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THROUGH
THIS EVENING...AND WILL ISSUE A FLOOD WATCH THROUGH MIDNIGHT FOR
AREAS NORTH OF A CENTRALHATCHEE...TO FORSYTH...TO LOUISVILLE LINE.
EXPECT FLOODING WILL BE MAINLY ALONG CREEKS...STREAMS AND RIVERS.
MODELS SHOW SURFACE FRONT OVER SOUTH GEORGIA LIFTING NORTHWARD THIS
MORNING...BRINGING WARMER AIR ACROSS SOUTHERN PORTIONS OF THE CWA.
HAVE LEANED TOWARD MET FOR THE FIRST PERIOD AS IT CAPTURES COOLER
TEMPERATURES ACROSS NORTH GEORGIA AND WARMER AIR OVER CENTRAL
PORTIONS.  HEAVY RAIN EXITS THE FORECAST AREA BY LATE THIS EVENING
AS THE WEDGE ERODES...ALLOWING SURFACE HIGH PRESSURE TO BEGIN
BUILDING SOUTHEASTWARD FROM THE PLAINS. ALTHOUGH THIS SHOULD BRING A
RESPITE FROM THE RAIN ON TUESDAY...GOOD MOISTURE REMAINS IN PLACE
AHEAD OF THE NEXT SYSTEM WHICH DEVELOPS OVER THE MISSISSIPPI VALLEY
EARLY WEDNESDAY MORNING...SPREADING ANOTHER ROUND OF MODERATE TO
HEAVY RAIN ACROSS THE AREA ON WEDNESDAY.  SIMILAR TO TODAYS EVENT...
CAD/WEDGE WILL SET UP DURING THE OVERNIGHT HOURS WITH ISENTROPIC
LIFT DEVELOPING BETWEEN 06-12Z...SUPPORTING CATEGORICAL POPS ONCE
AGAIN. ONCE AGAIN NORTH AND PORTIONS OF CENTRAL GEORGIA WILL BE THE
AREAS FOR THE BEST RAINFALL...HAVE BROUGHT ISOLATED THUNDER AS FAR
NORTH AS A CARROLLTON TO MILLEDGEVILLE LINE AS MODELS SHOWING WEDGE
FRONT ACROSS THIS AREA.  HAVE LEANED TOWARD COOLER MET GUIDANCE
THROUGH THE SHORT TERM PERIODS.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BEGINNING PORTION OF EXTENDED PERIODS REMAIN ACTIVE AND WET...WITH
ANOTHER SURFACE LOW DEVELOPING OVER THE LOWER MISSISSIPPI VALLEY ON
THURSDAY AND PUSHING ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA
THROUGH FRIDAY.  THIS WILL BRING CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY WHEN THE DEEPENING TROUGH PUSHES THE
SURFACE FRONT OFF THE SOUTHEAST COAST.  WRAPAROUND MOISTURE OVER THE
NORTH GEORGIA MOUNTAINS CONTINUES INTO EARLY SATURDAY AS TROUGH
PUSHES EAST AND HIGH PRESSURE BUILDS INTO THE AREA FOR SUNDAY.
COLDER THAN NORMAL TEMPERATURES EXPECTED BY NEXT WEEKEND.

12
&&

.AVIATION...
CEILINGS DROPPING QUICKLY INTO IFR RANGE THIS MORNING AS FAIRLY
HEAVY RAIN MOISTENS THE LOWEST LEVELS OF THE ATMOSPHERE. EXPECT IFR
CONDITIONS TO PERSIST THROUGH THE NEXT 24+ HRS...WITH INTERMITTENT
+RA POSSIBLE UNTIL THIS EVENING. WINDS REMAIN FROM EAST THROUGH THE
PERIOD AS HIGH REMAINS TO OUR NORTHEAST AND FRONT LIFTS ONLY AS FAR
NORTH AS CENTRAL GA TODAY. LIFR CEILINGS ARE POSSIBLE LATE TONIGHT.

07
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  54  77  58  61 / 100  30   5  50  90
ATLANTA         64  57  73  61  65 / 100  30   5  60  90
BLAIRSVILLE     61  50  72  53  58 / 100  30   5  70  80
CARTERSVILLE    63  55  73  59  64 / 100  30   0  70  90
COLUMBUS        80  64  78  66  74 /  80  30  20  70  80
GAINESVILLE     59  53  73  57  57 / 100  30   5  60  90
MACON           74  61  80  64  70 /  90  30  20  50  80
ROME            65  57  78  61  66 / 100  30   5  80  80
PEACHTREE CITY  69  58  74  59  68 / 100  30   5  70  90
VIDALIA         79  64  79  63  74 /  70  30  30  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...
TOWNS...UNION...WALKER...WALTON...WARREN...WASHINGTON...WHITE...
WHITFIELD...WILKES.

&&
Hazardous weather outlook, Oct 12, 2:53 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EDT MON OCT 12 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
353 AM EDT MON OCT 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL TODAY AND THIS EVENING.

.SYNOPSIS...
A WARM FRONT WILL LIFT FROM FAR NORTH FLORIDA INTO CENTRAL
GEORGIA TODAY. TROPICAL MOISTURE OVERRUNNING THE FRONT WILL
RESULT IN WIDESPREAD RAIN ACROSS NORTH AND PORTIONS OF CENTRAL
GEORGIA TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE
EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE RAIN WILL
DIMINISH THIS EVENING...HOWEVER ANOTHER APPROACHING WEATHER
DISTURBANCE MAY BRING ANOTHER BOUT OF HEAVY RAIN ON WEDNESDAY.

.PRIMARY HAZARDS...
HEAVY RAINFALL IS EXPECTED TODAY ESPECIALLY ACROSS NORTH
GEORGIA... ALONG AND NORTH OF A NEWNAN TO MILLEDGEVILLE
LINE...WHERE A FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TUESDAY.
MINOR FLOODING IS POSSIBLE ALONG CREEKS...STREAMS...AND A FEW
RIVERS.

.DISCUSSION...
DEEP TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES NEAR 2
INCHES AND A FRONTAL BOUNDARY WILL REMAIN ACROSS THE AREA OVER THE
NEXT FEW DAYS...SETTING THE STAGE FOR A COUPLE SIGNIFICANT WEATHER
DISTURBANCES TO BRING HEAVY RAIN TO OUR AREA. THIS FIRST
DISTURBANCE WILL CROSS GEORGIA TODAY...WITH A SECOND ONE ARRIVING
ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY...WITH
LOCALLY HEAVY RAINFALL POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER...HEAVY RAINFALL AMOUNTS...OR
FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

The radar

The Northeast Alabama radar (KHTX), 113 km away, was scanning. The volume nearest the first event began at 10:01 UTC.

Open the radar archive at this moment

Event by event

9 flash flood, 7 flood, 1 heavy rain. Local standard time, as filed.

Heavy Rain, Gordon

When
October 12, 5:00 AM EST to 9:00 AM EST
Where
Gordon County, 1.86 mi SW of Echota to 0.77 mi ENE of Redbud
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.504, -84.957

The Gordon County Emergency Management Director reported that around 30 roads were closed across the county because of high water.

Flash Flood, Gwinnett

When
October 12, 8:14 AM EST to 1:30 PM EST
Where
Gwinnett County, 3.5 mi N of Mechanicsville to 2.2 mi SSE of Centerville
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
33.970, -84.260

Several USGS stream gages indicated flooding on creeks and streams across Gwinnett county. At 914 am EDT, Pew Creek near Lawrenceville reached its flood stage of 11.0 feet. At 1020 am EDT, Level Creek near Suwanee reached its flood stage of 9.0 feet. At 1138 am EDT, the Alcovy River near Lawrenceville reached its flood stage of 9.0 feet. At 1150 am EDT, Crooked Creek near Norcross reached its flood stage of 11.0 feet. At 1259 pm EDT, Big Haynes Creek reached its flood stage of 10.0 feet. Finally, the Yellow River near Lithonia reached its flood stage of 13.0 feet at 135 pm EDT. Flooding continued along the creeks, streams, and rivers through 230 pm EDT. However, damage was confined to minor debris removal adjacent to the creeks and streams.

Flash Flood, Banks

When
October 12, 9:10 AM EST to 3:15 PM EST
Where
Banks County, 3.17 mi WSW of Silver Shoal to 0.9 mi E of Gillsville
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.350, -83.580

The Banks County Emergency Management Director reported flash flooding in certain areas across the county. The most significant flooding occurred in the highly flash flood prone area of Banks Crossing near the intersection of Interstate-85 and U.S. Highway 441. Portions of the roads experienced minor flooding. Crooked Creek was out of its banks in the Commerce Factory Mall parking lot. Damage was minor and confined to debris removal.

Flash Flood, Jackson

When
October 12, 9:10 AM EST to 3:15 PM EST
Where
Jackson County, 2.07 mi N of Constantine to 5.73 mi SSE of Pendergrass
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.300, -83.670

The Jackson County Emergency Management Director reported flash flooding in the far northeast part of the county near the Banks county line in the Banks Crossing area, or near the intersection of Interstate-85 and U.S. Highway 441. Flash flooding was observed in the Commerce Factory Mall parking lot, along the county line. Damage was confined to minor debris removal.

Flash Flood, Fulton

When
October 12, 9:25 AM EST to 1:15 PM EST
Where
Fulton County, 2.67 mi ENE of Ocee to 5.03 mi NE of Ocee
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
34.090, -84.180

The USGS stream gage on Dick Creek near Suwanee reached its flood stage of 10.0 feet at 1025 am EDT. The creek remained in flood until 215 pm EDT. Damage was confined to minor debris removal adjacent to the creek.

Flash Flood, Forsyth

When
October 12, 9:25 AM EST to 1:15 PM EST
Where
Forsyth County, 0.9 mi SW of Cumming Mathis Arpt to 4.49 mi NE of Cumming Mathis Arpt
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
34.090, -84.180

The USGS stream gage on Dick Creek near Suwanee reached its flood stage of 10.0 feet at 1025 am EDT and remained in minor flood through 215 pm EDT. Damage was confined to minor debris removal adjacent to the creek.

Flash Flood, Cobb

When
October 12, 9:37 AM EST to 1:30 PM EST
Where
Cobb County, 3.25 mi NNW of Lost Mtn to 4.49 mi W of Acworth
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
33.970, -84.730

USGS stream gages across Cobb county showed several locations going into flood. On Sope Creek near Marietta, the flood stage of 12.0 feet was reached at 1037 am EDT. At 1041 am EDT, Allatoona Creek near Mars Hill reached its flood stage of 13.0 feet. At 1044 am EDT, Nickajack Creek near Mableton reached its flood stage of 10.0 feet. Finally, at 1212 pm EDT, flood stage of 10.0 feet was reached on Noonday Creek near Woodstock. The creeks and streams remained in flood through 230 pm EDT. Damage was confined to minor debris removal adjacent to the creeks and streams.

Flash Flood, De Kalb

When
October 12, 9:55 AM EST to 1:30 PM EST
Where
De Kalb County, 1.8 mi NW of Belt Jct to 1.15 mi ESE of (Pdk)dekalb Peachtre
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
33.840, -84.350

The USGS stream gage on the North Fork of Peachtree Creek near Atlanta reached its flood stage of 12.0 feet and remained in flood for nearly four hours. Damage was confined to minor debris removal adjacent to the creek.

Flash Flood, Fulton

When
October 12, 10:48 AM EST to 12:50 PM EST
Where
Fulton County, 3.64 mi NNE of Bolton to 1.85 mi N of Bolton
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
33.870, -84.450

USGS stream gages along Nancy Creek and Peachtree Creek in north Atlanta reached and exceeded their flood stages during an approximate three-hour period. Nancy Creek reached its flood stage of 11.0 feet at 1148 am EDT while Peachtree Creek reached its flood stage of 17.0 feet at 150 pm EDT. The creeks remained in flood through 230 pm EDT. Damage was confined to minor debris removal adjacent to the creeks.

Flash Flood, Cherokee

When
October 12, 11:30 AM EST to 1:30 PM EST
Where
Cherokee County, 2.39 mi WSW of Woodstock to 1.5 mi S of Woodstock
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
34.090, -84.560

The USGS stream gage on Noonday Creek near Woodstock rose to minor flood stage at 1230 pm EDT and remained in flood until 2:30 pm EDT. Damage was confined to minor debris removal adjacent to the creek.

Flood, Cherokee

When
October 12, 1:35 PM EST to October 13, 1:30 AM EST
Where
Cherokee County, 3.59 mi SW of Arnold Mill to 2.86 mi E of Keithsburg
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
34.080, -84.420

The USGS stream gage on the Little River near Woodstock reached its flood stage of 11 feet at 333 pm EDT. The Etowah River near East Canton reached its flood stage of 17 feet at 856 pm EDT. Flooding subsided after 0130 am EDT on the 13th. Damage was confined to minor debris removal adjacent to the rivers.

Flood, Cobb

When
October 12, 1:35 PM EST to 10:30 PM EST
Where
Cobb County, 4.06 mi W of Acworth to 5.76 mi W of Powder Spgs
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
34.090, -84.740

The USGS stream gage on Noses Creek near Powder Springs reached its flood stage of 11.0 feet at 742 pm EDT and remained in flood until 1130 pm EDT. Damage was confined to minor debris removal adjacent to the creek.

Flood, De Kalb

When
October 12, 1:35 PM EST to 10:30 PM EST
Where
De Kalb County, 1.8 mi NW of Belt Jct to 1.34 mi NE of Collinsville
Cause
Heavy Rain
Property damage
$1,000
Reported by
River/Stream Gage
Coordinates
33.840, -84.350

The USGS stream gage along the North Fork of Peachtree Creek in northeast Atlanta showed that minor flooding continued across the region following earlier flash flooding. Minor flooding was also observed along the Yellow River in the eastern and southern part of the county. Damage was confined to minor debris removal adjacent to the creeks and rivers.

Flood, Forsyth

When
October 12, 1:35 PM EST to 10:30 PM EST
Where
Forsyth County, 3.7 mi WSW of Big Creek to 2.94 mi SW of Big Creek
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
34.100, -84.240

The USGS stream gage along Big Creek between Alpharetta and Cumming in the southwest part of the county showed that minor flooding continued across the area following earlier flash flooding. Damage was confined to minor debris removal adjacent to the creek.

Flood, Fulton

When
October 12, 1:35 PM EST to 10:30 PM EST
Where
Fulton County, 3.64 mi NNE of Bolton to 1.85 mi N of Bolton
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
33.870, -84.450

The USGS stream gages along Nancy and Peachtree Creeks in north and northeast Atlanta, as well as along the Chattahoochee River, showed that minor flooding continued across areas adjacent to the creeks and rivers. This followed earlier flash flooding along Peachtree Creek. Additional damage was confined to minor debris removal adjacent to the creeks and rivers.

Flood, Gwinnett

When
October 12, 1:35 PM EST to 10:30 PM EST
Where
Gwinnett County, 3.5 mi N of Mechanicsville to 2.2 mi SSE of Centerville
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
33.970, -84.260

USGS stream gages indicated that minor flooding continued along Pew Creek, Level Creek, Crooked Creek, and Big Haynes Creek. Minor flooding also continued along the Alcovy and Yellow Rivers. This followed earlier flash flooding along many of these same creeks and rivers. Damage was confined to minor debris removal adjacent to the creeks, streams, and rivers.

Flood, Floyd

When
October 13, 2:07 AM EST to 6:45 PM EST
Where
Floyd County, 3.43 mi E of Livingston to 1.71 mi ESE of Livingston
Cause
Heavy Rain
Property damage
$1,000
Reported by
River/Stream Gage
Coordinates
34.220, -85.290

The USGS stream gage along the Coosa River near Rome reached its flood stage of 24.0 feet at 307 am EDT and remained in flood until 745 pm EDT. Damage was confined to minor debris removal adjacent to the river.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2009Every state in 2009This day in weather historyWarnings in Georgia, October 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 203998, 203958, 203960, 203964, 203956, 206036, 203954, 203955, 203957, 203953, 203988, 203989, 203991, 203993, 203994, 203996, 203997.